# SDR 07FDEA01443

- Difficulty date: April 11, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N801FD
- Make and model: Airbus A310
- Aircraft serial: 539
- Aircraft time: 31,208 hours, 8,556 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(N0535)  CRACK FOUND ON NR 1 PYLON AFT FAIRING.  REPAIR ON GOING AS SRM.  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS MINOR.  FAIRING TO PYLON COWL OF RT CORE W/ TWO CRACKS REPAIRED IAW SRM 54-56-10 CONFIG 2 FIG 201.
